# SDR UALA2013013100579

- Difficulty date: January 30, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 44,200 hours, 32,069 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 301.5 S10l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SSR VISIT FOR EQ 1575 INTERCOSTAL WEB INSPECTION FOUND CRACKED ATTACH ANGLE AT BS 301.5 AND STRINGER 10L.  REPLACED ATTACH ANGLE IAW REO L-01078 AND EVA 71600.
